Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Late period with white discharge - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Women's Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor :   hi
Doctor :   how can i help you
User :   Hello Dr.
Doctor :   please go ahead with ur medical query
User :   I missed my periods. And since 1 week i find very scantly discharge at times along with usual white discharge
Doctor :   ok
User :   I confirm that it is not pregency
Doctor :   when was ur last periods and when is it due
User :   do let me know what causes this
Doctor :   For Administrative and health purposes, Please provide these details of the person-Age: Gender: Occupation: Location: Marital Status: Weight and Height
User :   25th Sept
Doctor :   when was ur periods due
Doctor :   is ur periods regular?
User :   29, Female, S/W Engineer, Married, 54kilos, 154 cm
User :   yes, they are
Doctor :   ok
Doctor :   is ur periods 28 or 30 day cycle?
User :   my cycle is little different..i donno how to calculate it. The next cycle starts 10 -12days to the previous date
Doctor :   what is the duration of ur periods i mean
User :   5 - 6 days
Doctor :   then it is not regular
Doctor :   menstrual bleeding is for 5-6 days isit
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor